# SDR 95ZZZX6837

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369GA
- Make and model: Beech C90
- Aircraft serial: CJ934
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 50440012319
- Condition: Cracked
- Location: Press Blkhd
- Part time: 6,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NR 9R CRACKED AT FIRST RIVET HOLE AFT OF THE AFT PRESSURE BULKHEAD.  BEECHCRAFT RECOMMENDED INSTALLING KIT, PN 101-4063-4S.  THIS KIT IS USED TO REPAIR STRINGER NR 9R ON THE 200 SERIES KING AIR.  (REFERENCE BEECHCRAFT SB 2472, REV 11.)  FORM 337 WAS USED TO RETURN THE AIRCRAFT TO SERVICE.
